# SDR 2005FA0000816

- Difficulty date: June 8, 2005
- Submitted: June 8, 2005
- Operation: General aviation
- Aircraft: N3PD
- Make and model: Doug MD 900
- Aircraft serial: 90000085
- Aircraft time: 1,606 hours
- Engine: Pwc PW207E
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 900R2101006107
- Part serial: 0957650178
- Condition: Cracked
- Location: Main Rotor
- Part time: 127 hours
- Component: Hub, Doug
- Component part number: 900R1101000B119
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 2002-10-05- MAIN ROTOR UPPER HUB INSP FOUND (2) BOLT HOLES CRACKED AS DEPICTED IN MD HELICOPTERS SERVICE BULLETIN 900-072.  CRACKS WERE FOUND USING MAGNIFIED VISUAL METHOD.  HUB WAS SUBSEQUENTLY INSPECTED BY EDDY CURRENT METHOD TO VERIFY CRACKS.  EDDY CURRENT INSPECTION USING A BOLT HOLE SCAN FOUND A THIRD HOLE CRACKED.  THIS CRACK WAS NOT VISIBLE AT THE FLANGE SURFACE USING THE MAGNIFIED VISUAL METHOD.  TO DATE HUB IS ON ORDER PENDING REPLACEMENT.
